Articles

Articles 61 registres trobats  inicianterior13 - 22següentfinal  anar al registre: La cerca s'ha fet en 0.00 segons. 
13.
21 p, 356.4 KB Local cyclicity in low degree planar piecewise polynomial vector fields / Gouveia, Luiz Fernando (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this work, we are interested in isolated crossing periodic orbits in planar piecewise polynomial vector fields defined in two zones separated by a straight line. In particular, in the number of limit cycles of small amplitude. [...]
2021 - 10.1016/j.nonrwa.2020.103278
Nonlinear Analysis: Real World Applications, Vol. 60 (August 2021) , art. 103278  
14.
23 p, 412.0 KB On the number of limit cycles in generalized abel equations / Huang, Jianfeng (Jinan University. Department of Mathematics (China)) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat Yagüe, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
Given p, q ∊ Z ≥ 2 with p ≠ q, we study generalized Abel differential equations (Equation presented), where A and B are trigonometric polynomials of degrees n, m ≥ 1, respectively, and we are interested in the number of limit cycles (i. [...]
2020 - 10.1137/20M1340083
SIAM Journal on Applied Dynamical Systems, Vol. 19, Issue 4 (2020) , p. 2343-2370  
15.
24 p, 359.3 KB Limit cycles from a monodromic infinity in planar piecewise linear systems / Freire, Emilio (Universidad de Sevilla. Departamento de Matemática Aplicada II) ; Ponce, Enrique (Universidad de Sevilla. Departamento de Matemática Aplicada II) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torres, Francisco (Universidad de Sevilla. Departamento de Matemática Aplicada II)
Planar piecewise linear systems with two linearity zones separated by a straight line and with a periodic orbit at infinity are considered. By using some changes of variables and parameters, a reduced canonical form with five parameters is obtained. [...]
2021 - 10.1016/j.jmaa.2020.124818
Journal of mathematical analysis and applications, Vol. 496, Issue 2 (April 2021) , art. 124818  
16.
30 p, 468.7 KB Lower bounds for the local cyclicity of centers using high order developments and parallelization / Gouveia, Luiz Fernando (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We are interested in small-amplitude isolated periodic orbits, so-called limit cycles, surrounding only one equilibrium point, that we locate at the origin. We develop a parallelization technique to study higher order developments, with respect to the parameters, of the return map near the origin. [...]
2021 - 10.1016/j.jde.2020.08.027
Journal of differential equations, Vol. 271 (January 2021) , p. 447-479  
17.
22 p, 352.2 KB Criticality via first order development of the period constants / Sánchez-Sánchez, Iván (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this work we study the criticality of some planar systems of polynomial differential equations having a center for various low degrees n. To this end, we present a method which is equivalent to the use of the first non-identically zero Melnikov function in the problem of limit cycles bifurcation, but adapted to the period function. [...]
2021 - 10.1016/j.na.2020.112164
Nonlinear Analysis : Theory, Methods and Applications, Vol. 203 (February 2021) , art. 112164  
18.
27 p, 521.7 KB Some results on homoclinic and heteroclinic connections in planar systems / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours. Laboratoire de Mathématiques et Physique Théorique (France)) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Consider a family of planar systems depending on two parameters (n, b) and having at most one limit cycle. Assume that the limit cycle disappears at some homoclinic (or heteroclinic) connection when Φ(n, b) = 0. [...]
2010 - 10.1088/0951-7715/23/12/001
Nonlinearity, Vol. 23, Issue 12 (December 2010) , p. 2977-3001  
19.
22 p, 1.3 MB A Bendixson-Dulac theorem for some piecewise systems / Da Cruz, Leonardo Pereira Costa (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The Bendixson-Dulac Theorem provides a criterion to find upper bounds for the number of limit cycles in analytic differential systems. We extend this classical result to some classes of piecewise differential systems. [...]
2020 - 10.1088/1361-6544/ab6812
Nonlinearity, Vol. 33, Num. 5 (May 2020) , p. 2455-2480  
20.
15 p, 300.7 KB Piecewise linear differential systems with an algebraic line of separation / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Key Laboratory of Scientific and Engineering Computing (China))
We study the number of limit cycles of planar piecewise linear differential systems separated by a branch of an algebraic curve. We show that for each n ∈ N there exist piecewise linear differential systems separated by an algebraic curve of degree n having [n/2] hyperbolic limit cycles. [...]
2020
Electronic journal of differential equations, Vol. 2020, Issue 19 (2020) , p. 1-14
2 documents
21.
20 p, 619.5 KB The center and cyclicity problems for quartic linear-like reversible systems / Da Cruz, Leonardo Pereira Costa (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Romanovski, Valery G. (University of Maribor. Center for Applied Mathematics and Theoretical Physics (Slovenia)) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we study a family of quartic linear-like reversible polynomial systems having a nondegenerate center at the origin. This family has degree one with respect to one of the variables. We are interested in systems in this class having two extra nondegenerate centers outside the straight line of symmetry. [...]
2020 - 10.1016/j.na.2019.111593
Nonlinear Analysis : Theory, Methods and Applications, Vol. 190 (January 2020) , art. 111593  
22.
19 p, 441.0 KB Limit cycles in 4-star-symmetric planar piecewise linear systems / Buzzi, Claudio (Universidade Estadual Paulista. Departamento de Matemática (Brazil)) ; Medrado, Joao Carlos (Universidade Federal de Goiás. Instituto de Matemática e Estatística (Brazil)) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Our interest is centered in the study of the number of limit cycles for nonsmooth piecewise linear vector fields on the plane when the switching curve is xy=0. We consider the symmetric case. That is, one vector field defined in the odd quadrants and the other in the even ones. [...]
2020 - 10.1016/j.jde.2019.09.008
Journal of differential equations, Vol. 268, Issue 5 (February 2020) , p. 2414-2434  

Articles : 61 registres trobats   inicianterior13 - 22següentfinal  anar al registre:
Vegeu també: autors amb noms similars
1 Torregrosa, J.V.
82 Torregrosa, Joan
4 Torregrosa, Joan,
1 Torregrosa, Josep-Vicent
1 Torregrosa, José-Vicente
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.